# SDR KCSA202105201065

- Difficulty date: May 20, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N402KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34017
- Aircraft time: 54,642 hours, 10,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INBOARD OF L1 DOOR INOP
